# SDR DALA1310376801

- Difficulty date: April 1, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 55,821 hours, 17,030 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bushing
- Condition: Migrated
- Location: Nr1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON UPPER DIAGONAL BRACE WING FITTING (MOUNTED UNDER WING) OTBD BUSHING MIGRATED OUT OF INNER RACE REQS ENGINEERING DISPOSITION.  REPAIRED IAW ERA 513675-14AD REV ORIG.
